# SDR P2EA99001

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 10948661
- Condition: Failed
- Location: Apu
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MSP - FLT 404 - DURAL BLEED INDICATION DURING TAKEOFF.  ABORTED TAKEOFF AT 70 KNOTS, RETURNED TO GATE.  DEFERRED PER MEL 36-6, CI M219725 ASSIGNED.  FEF CI M219725.  DUAL BLEED INDICATION INOPERATIVE.  REPLACED APU LOAD CONTROL VALVE PER MM 49-52-11A, CLEARED CI M219725.  (M)
